# SDR SWAA2022031581414

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 70,376 hours, 41,653 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193 B HAS EDGE CORROSION ON CORNERS AT FASTENER LOCATIONS 1;26; AND 33. MEASURMENTS AT LOCATION 1 IS 1.0'; LOCATION 26 (CORNER) .75'X.5' AND LOCATION 33 IS .75'. / REMOVED AND REPLACED 193B PANEL PER 53-51-21
